MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI OXIMETER ACCESSORIES; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SMITHS MEDICAL ASD, INC. BCI OXIMETER ACCESSORIES; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 3043
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 reporter phone: (b)(6).E2: incorrect due to system limitations.E2 correct response: n - initial reporter was a quality specialist.H3 - other: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a failure during the read.There was an incorrect read of the spo2.The type y neonatal oximetry sensors stopped working within a short period of time.The spo2 values were inconsistent with the patient's condition.The event occurred during patient use when the failure was detected, however there was no one harmed as result of the event.
 
Additional Manufacturer Narrative
Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The exact cause could not be determined; however, based on the reported problem, the most probable cause could be improper patient attachment tape use.Item is a purchased finished good, the device history record (dhr) is at the supplier and not readily available for review.If the product is returned the manufacturer will re-open the complaint for further device analysis.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
BCI OXIMETER ACCESSORIES
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18360094
Report Number3012307300-2023-12116
Device Sequence Number15434327
Product Code DQO
UDI-Device Identifier15019517042542
UDI-Public(01)15019517042542(11)210819(10)2122-1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K893877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3043
Device Lot Number2122-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/24/2024
01/24/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown